# SDR 20000804SH001

- Difficulty date: May 17, 2000
- Submitted: August 4, 2000
- Operation: General aviation
- Aircraft: N732H
- Make and model: Bell 206L-3
- Aircraft serial: 51607
- System (JASC): 6710 · Main Rotor Control
- Part: Pitch Link
- Part number: 2060103605
- Part serial: MS548
- Condition: Cracked
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PC LINK FOUND CRACKED AT LOWER END (CRACK - .250 INCH LONG).  FOUND ON DAILY INSPECTION.  AIRCRAFT TT, 5,271:10 HOURS.  POSSIBLE CAUSE UNKNOWN, PREVIOUS PROBLEMS WITH PART ARE ON RECORD AT BHT.   (X)
